MAUDE Adverse Event Report: Medivators Inc DEFENDO SINGLE USE VALVE KIT; Defendo Sigle Use Valve Kit

Medivators Inc DEFENDO SINGLE USE VALVE KIT; Defendo Sigle Use Valve Kit
Model Number 100323
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Foreign Body Sensation in Eye (1869)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that while utilizing the biopsy valve to their defendo single use valve kit, the water ¿bubbled back up through the cap¿ and sprayed two employees in the face.The employees went to an eye washing station and flushed their eyes.No additional treatment was sought or administered.
 
Additional Manufacturer Narrative
The defendo air water suction and biopsy valve subject of the reported event is being returned for evaluation.Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.

Brand Name
DEFENDO SINGLE USE VALVE KIT
Common Device Name
Defendo Sigle Use Valve Kit
Manufacturer (Section D)
Medivators Inc
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
Medivators Inc
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50237602
Report Number1651395-2026-00016
Device Sequence Number10297348
Product Code NWU
UDI-Device Identifier00724995246839
UDI-Public(01)00724995246839(11)260526(17)290525(10)690969
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100323
Device Catalogue Number100323
Device Lot Number(10)690969
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/13/2026
Date Device Manufactured05/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown